Tornadoes · United States · Illinois · 2018
EF0 tornado, Meredosia, Illinois, December 1, 2018
This EF0 tornado ran 1.7 miles across Morgan County on December 1, 2018, touching down at 3:01 PM CST and reaching 50 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- December 1, 2018
- Touchdown
- 3:01 PM CST (21:01 UTC)
- Lifted
- 3:03 PM CST (21:03 UTC)
- On the ground
- 2 minutes
- Path length
- 1.7 miles (2.8 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 0
- County
- Morgan County
- Touchdown point
- 39.856, -90.519
- Lift-off point
- 39.875, -90.499
- Record number
- 1812011501-01
The damage survey
51 damage points were recorded along this path by NWS ILX and NWS LSX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 107 mph.
- Start point about 0.5 miles to sw of where pic taken. tree damage
- 2 big evergreen trees uprooted. lend up alreay
- door sucked off building and tossed across street into vehicles
- roofing damage and windows broken
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
An historic tornado outbreak occurred across Illinois on December 1st, with a total of 29 tornadoes touching down across the central part of the state. This made it the largest December tornado outbreak in the state of Illinois since 1957, and the third largest tornado outbreak across Illinois in any month since 1950. Within the National Weather Service Lincoln County Warning Area (CWA), 20 tornadoes touched down...with the most significant being an EF-3 tornado that tore through the city of Taylorville in Christian County. Despite several communities being directly impacted and experiencing major damage, there were no fatalities reported. The severe weather was caused by a deep area of low pressure that tracked from eastern Kansas into north-central Illinois. Warm air surging northward ahead of the low allowed temperatures to soar into the upper 50s and lower 60s, resulting in a narrow corridor of Convective Available Potential Energy (CAPE) values of 500-1000J/kg ahead of an approaching occluded front. Thanks to ample low-level wind shear, numerous supercell thunderstorms developed within the instability axis by mid to late afternoon. Many of the storms produced tornadoes over the next several hours before the storms gradually weakened by mid-evening.
A tornado touched down in a field 2.5 miles northeast of Meredosia at 3:01 PM CST. The tornado crossed U.S. Highway 67 before dissipating near the Cass-Morgan County line at 3:03 PM CST. No damage was reported.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
12 minutes of warning. NWS ILX issued a tornado warning for this county at 20:49 UTC, 12 minutes before the tornado touched down, in force until 21:15 UTC.
The county was under a tornado watch, issued at 20:17 UTC and running to 23:53 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 20:17 UTC | 23:53 UTC | Tornado Watch | ILX |
| 20:49 UTC | 21:15 UTC | Tornado Warning | ILX |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 19:58 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the tornado touched down at Dec 1, 2:09 PM CST, 52 minutes earlier.
Area forecast discussion, Dec 1, 2:09 PM CST, 52 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 209 PM CST Sat Dec 1 2018 .SHORT TERM...(This evening through Sunday) ISSUED AT 209 PM CST Sat Dec 1 2018 Will be concise as convection is developing in west central IL. Have issued a dense fog advisory through this evening for Fulton/Knox/Stark counties as higher dewpoints advecting over remaining wet/melting snowpack has dropped visibilities below 1/4 mile at GBG and MQB. Gradual improvement expected later this evening after passage of occluded front. Main severe weather potential is now focused from west central IL east to near I-55 through 00Z. Warm front has now pushed north to near I-74 with southeast winds 55F+ dewpoints south of the front. 18Z KILX sounding featured steep mid level lapse rates, strong low to mid level wind shear, and low freezing level. As lift increases ahead of the approaching occluded front and associated shortwave, scattered strong to severe low-topped storms will impact the western half of the CWA into early evening. All severe weather modes are in play with damaging wind gusts and hail the primary threats. Strong low level wind shear will favor rotating storms with a few brief tornadoes possible especially this afternoon where storms near the warm front and increased SRH. These storms will be fast movers with 40-50 kt flow in the storm bearing layer. The severe threat will diminish quickly this evening as storms push though the northern CWA. After a break in precip chances later this evening, scattered showers will return to the northwest half of the CWA later tonight and on Sunday, as a surface trough lingers in this area beneath cyclonic flow aloft. && .LONG TERM...(Sunday night through Saturday) ISSUED AT 209 PM CST Sat Dec 1 2018 Scattered showers in cyclonic flow will change to light snow Sunday night and Monday as colder air filters in from the northwest. No accumulations expected. Dry but cold weather will dominate the Midwest for Tuesday and Wednesday as high pressure shifts south of the area. 850 mb temps dip to -10C and will keep highs several degrees below normal. Next precip chances arrive Thursday with a cold front. Moisture and thermal profiles suggest mainly snow with minor accumulations possible. Arctic high behind the front will again drop readings well below normal for Friday and Saturday. Potential for next winter wx maker next weekend for parts of the Midwest/Ohio Valley will bear watching. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1118 AM CST Sat Dec 1 2018 Deep low pressure tracking into northern Illinois by Sunday morning, will bring a challenging set of TAFs to the area. Currently a warm front is pushing north through central IL, which will tend to scatter out the lower ceilings for the I-72 sites this afternoon. Farther north, IFR ceiling should hold along with the potential for reduced visibility in fog. Scattered showers and isolated thunderstorms are possible into mid afternoon. A better chance for thunderstorms will develop later this afternoon and evening, ahead of an approaching cold front. This will bring scattered thunderstorms some of which will have gusty winds and small hail. These storms will shift northeast of the area this evening with MVFR to VFR ceilings expected behind the front. Gusty southeast winds will gradually lose gusts towards evening, and switch to the southwest after the frontal passage. As the pressure gradient tightens again Sunday morning, gusts will return. && .ILX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until midnight CST tonight for ILZ027-028-036. && SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Dec 1, 10:49 AM CST, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1049 AM CST Sat Dec 1 2018 ILZ027>030-036-021200- Fulton-Knox-Marshall-Peoria-Stark- 1049 AM CST Sat Dec 1 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... There is a slight risk of severe thunderstorms this afternoon and evening. Damaging winds and large hail are the main concerns. A brief tornado touchdown cannot be ruled out, mainly south of I-74. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... The combination of the weekend rain, and melting snow, will result in rises on area rivers. Minor flooding will occur early in the new week on the Spoon River. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. The most likely time frame is 3 pm to 9 pm. ILZ031-037-038-040>057-061-021200- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Mason-McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Schuyler-Scott- Shelby-Tazewell-Vermilion-Woodford- 1049 AM CST Sat Dec 1 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... There is a slight risk of severe thunderstorms this afternoon and evening. Damaging winds and large hail are the main concerns. Brief tornado touchdowns cannot be ruled out. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. West of I-55, this is most likely between 3 pm and 7 pm. East of I-55, the most likely time frame is 6 pm to 9 pm ILZ062-063-066>068-071>073-021200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1049 AM CST Sat Dec 1 2018 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Strong to severe storms are possible late this afternoon into this evening. Damaging winds and large hail are the main concerns. An isolated tornado touchdown cannot be ruled out, although this would be more likely west of I-57. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... River levels will rise in response to the weekend rainfall. Minor flooding may occur along parts of the Wabash and Little Wabash Rivers early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening. The most likely time frame is 5 pm to 9 pm. Auten
In the hours before
Local storm report, Dec 1, 11:16 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 AM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 E OLNEY 38.73N 88.07W
12/01/2018 M1.06 INCH RICHLAND IL COCORAHS
&&
JRPThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Lincoln, IL (KILX), 12:00Z
9.0 hours before the tornado, 166 km from the path. December 1, 2018.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- 0 J/kg
- Surface CAPE
- 2 J/kg
- Mixed-layer LCL
- 430 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 658 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 1.9 K/km
Lincoln, IL (KILX), 00:00Z
3.0 hours after it, 166 km from the path. December 2, 2018.
- Mixed-layer CAPE
- 653 J/kg
- Mixed-layer CIN
- -11 J/kg
- Surface CAPE
- 519 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.5
- 0-3 km lapse rate
- 6.3 K/km
The surface observations
Jacksonville (IJX), 25 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 19:15 UTC | 58.8 | 55.4 | 130° 14 kt | 18 | 991.2 | |
| 19:35 UTC | 60 | 55.8 | 140° 13 kt | 17 | 990.5 | |
| 19:55 UTC | 60.8 | 55.4 | 150° 17 kt | 22 | 990.5 | |
| 20:15 UTC | 62 | 55.6 | 150° 12 kt | 18 | 989.8 | |
| 20:35 UTC | 62.2 | 55 | 160° 18 kt | 24 | 989.5 | |
| 20:55 UTC | 62 | 53.8 | 150° 16 kt | 22 | 989.2 | |
| 21:15 UTC | 62 | 53 | 160° 14 kt | 20 | 988.8 | |
| 21:35 UTC | 62 | 53 | 160° 15 kt | 22 | 988.8 | TS |
| 21:55 UTC | 61.7 | 52.7 | 160° 11 kt | 17 | 988.8 | |
| 22:15 UTC | 61.3 | 52.3 | 180° 19 kt | 23 | 989.2 | VCTS |
| 22:35 UTC | 60 | 49.6 | 180° 13 kt | 22 | 989.5 | VCTS |
| 22:55 UTC | 58.5 | 49 | 200° 8 kt | 989.5 |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Lincoln radar (KILX), 105 km away, was scanning. The volume nearest the touchdown began at 21:01 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 19:54 UTC | TORNADO | 2 E Pleasant Hill | Pike, IL | NWS DAMAGE SURVEY CREW CONFIRMED AN EF-1 TORNADO NEAR PLEASANT HILL ILLINOIS. MAX WINDS WERE 98 MPH. PATH LENGTH WAS 1.68 MILES. PATH WIDTH WAS 25 YARDS. |
| 20:15 UTC | FUNNEL CLOUD | 1 E Pleasant Hill | Pike, IL | |
| 20:29 UTC | TORNADO | 2 Wnw Detroit | Pike, IL | NWS SURVEY CREW CONFIRMS AN EF-0 TORNADO. MAX WINDS WERE 85 MPH. PATH LENGTH WAS 0.11 MILES. PATH WIDTH WAS 25 YARDS. |
| 20:36 UTC | HAIL 1 | Griggsville | Pike, IL | |
| 20:40 UTC | TORNADO | 1 Nnw Valley City | Pike, IL | NWS DAMAGE SURVEY CREW CONFIRMED AN EF-1 TORNADO NEAR VALLEY CITY ILLINOIS WITH MAX WINDS OF 110 MPH. PATH LENGTH WAS 0.6 MILES. PATH WIDTH WAS 110 YARDS. |
| 20:43 UTC | TORNADO | 2 N Valley City | Pike, IL | |
| 20:50 UTC | LIGHTNING | Huntsville | Schuyler, IL | *** 1 INJ *** 1 INJURY DUE TO LIGHTNING STRIKE. |
| 21:00 UTC | TORNADO 1 | Brooklyn | Schuyler, IL | PATH LENGTH 1.0 MILE, WIDTH 100 YARDS, ESTIMATED PEAK WIND SPEED 90 MPH. LIFTED 1 MILE NORTH-NORTHEAST OF BROOKLYN. |
| 21:00 UTC | TORNADO | Brooklyn | Schuyler, IL | |
| 21:00 UTC | HAIL 1 | 3 Ese Versailles | Brown, IL | |
| 21:01 UTC | TSTM WND DMG | 1 N Valley City | Pike, IL | POWER LINES DOWN NORTH OF VALLEY CITY. |
| 21:03 UTC | FUNNEL CLOUD | Meredosia | Morgan, IL | |
| 21:15 UTC | FUNNEL CLOUD | 10 W Jacksonville | Scott, IL | BROAD FUNNEL CLOUD DISSIPATING. WALL CLOUD VISIBLE. |
| 21:18 UTC | TORNADO | 3 Nw Industry | Mcdonough, IL | BRIEF TOUCH DOWN BARELY MISSING A HOUSE. TORNADO WAS ON THE GROUND FOR APPROXIMATELY 10 TO 15 SECONDS. |
| 21:25 UTC | FUNNEL CLOUD | Beardstown | Cass, IL | |
| 21:25 UTC | TORNADO 1 | 1 Se Beardstown | Cass, IL | PATH LENGTH 4.3 MILES, MAX WIDTH 200 YARDS, PEAK WIND SPEED 100 MPH. MINOR STRUCTURE DAMAGE. TREES AND POWER LINES REPORTED DOWN. DAMAGE TO WATER PLANT. TORNADO LIFTED 4 MILES NORTHEAST OF BEARDSTOWN, AND WAS ON THE GROU |
| 21:25 UTC | TORNADO | E Beardstown | Cass, IL | MINOR STRUCTURE DAMAGE. TREES AND POWER LINES REPORTED DOWN. DAMAGE TO WATER PLANT. |
| 21:31 UTC | TORNADO | 2 N Beardstown | Cass, IL | BETWEEN BEARDSTOWN AND FREDERICK HEADING TOWARDS BROWNING. |
| 21:44 UTC | TORNADO | Browning | Schuyler, IL | BRIEF TOUCHDOWN NEAR BROWNING HEADING INTO CASS COUNTY. |
| 21:51 UTC | TORNADO 1 | 2 Sw Bluff City | Schuyler, IL | PATH LENGTH 15.9 MILES, MAXIMUM WIDTH 450 YARDS, PEAK WIND SPEED 105 MPH. WAS ON THE GROUND FOR 27 MINUTES, AND LIFTED 2.3 MILES SOUTHEAST OF LEWISTOWN. |
| 21:58 UTC | TORNADO | 3 N Bath | Fulton, IL | |
| 22:04 UTC | TORNADO | 10 S Lewistown | Fulton, IL | ON GROUND BETWEEN MARBLETOWN AND DUNCAN MILLS |
| 22:55 UTC | FUNNEL CLOUD | 2 Se Ashland | Sangamon, IL |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2018 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are
The other tornadoes of December 1, 2018
39 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| December 1 | 12:15 AM CST | EF0 | Barry, MO | 0.1 | 50 | $90,000 | ||
| December 1 | 12:30 AM CST | EF1 | Lawrence, MO | 0.5 | 50 | 1 | $250,000 | |
| December 1 | 12:40 AM CST | EF0 | Christian, MO | 2.1 | 40 | $190,000 | ||
| December 1 | 12:41 AM CST | EF1 | Christian, MO | 1.2 | 75 | $150,000 | ||
| December 1 | 12:47 AM CST | EF1 | Greene, MO | 2.5 | 60 | $175,000 | ||
| December 1 | 1:22 AM CST | EF1 | Webster, MO | 4.2 | 75 | $90,000 | ||
| December 1 | 1:25 AM CST | EF1 | Hempstead, AR | 8.5 | 75 | $300,000 | ||
| December 1 | 1:37 AM CST | EF0 | Wright, MO | 0.3 | 50 | |||
| December 1 | 1:47 PM CST | EF0 | Bay, FL | 2.4 | 50 | |||
| December 1 | 1:54 PM CST | EF1 | Pike, IL | 1.6 | 25 | |||
| December 1 | 2:29 PM CST | EF0 | Pike, IL | 0.1 | 25 | |||
| December 1 | 2:34 PM CST | EF0 | Perry, AL | 0.3 | 75 | |||
| December 1 | 2:40 PM CST | EF1 | Pike, IL | 0.6 | 110 | |||
| December 1 | 3:00 PM CST | EF1 | Schuyler, IL | 1.4 | 100 | $12,000 | ||
| December 1 | 3:09 PM CST | EF0 | Cass, IL | 0.6 | 50 | $35,000 | ||
| December 1 | 3:18 PM CST | EF0 | McDonough, IL | 0.1 | 15 | |||
| December 1 | 3:25 PM CST | EF1 | Cass, IL | 4.2 | 200 | $200,000 | ||
| December 1 | 3:41 PM CST | EF0 | McDonough, IL | 0.1 | 15 | |||
| December 1 | 3:44 PM CST | EF0 | Mason, IL | 1.7 | 25 | |||
| December 1 | 3:49 PM CST | EF0 | Autauga, AL | 0.3 | 100 | |||
| December 1 | 3:51 PM CST | EF1 | Schuyler, IL | 15.6 | 450 | $610,000 | ||
| December 1 | 3:59 PM CST | EF1 | Macoupin, IL | 1.4 | 50 | |||
| December 1 | 4:09 PM CST | EF1 | Montgomery, IL | 8.0 | 75 | |||
| December 1 | 4:16 PM CST | EF2 | Montgomery, IL | 6.8 | 100 | |||
| December 1 | 4:32 PM CST | EF1 | Montgomery, IL | 2.0 | 50 | |||
| December 1 | 4:45 PM CST | EF0 | Fulton, IL | 5.5 | 25 | $20,000 | ||
| December 1 | 4:47 PM CST | EF0 | Montgomery, IL | 3.1 | 200 | $140,000 | ||
| December 1 | 4:53 PM CST | EF1 | Mason, IL | 11.7 | 250 | $65,000 | ||
| December 1 | 5:01 PM CST | EF3 | Christian, IL | 12.5 | 900 | 22 | $119 million | |
| December 1 | 5:34 PM CST | EF0 | Tazewell, IL | 0.1 | 50 | $80,000 | ||
| December 1 | 5:34 PM CST | EF2 | Christian, IL | 8.4 | 400 | $3.3 million | ||
| December 1 | 5:53 PM CST | EF1 | Macon, IL | 4.3 | 250 | $325,000 | ||
| December 1 | 6:03 PM CST | EF0 | Macon, IL | 0.4 | 50 | $25,000 | ||
| December 1 | 6:16 PM CST | EF1 | Sangamon, IL | 4.6 | 100 | $225,000 | ||
| December 1 | 6:31 PM CST | EF1 | Macon, IL | 1.1 | 320 | $150,000 | ||
| December 1 | 7:06 PM CST | EF1 | McLean, IL | 0.2 | 50 | $75,000 | ||
| December 1 | 7:18 PM CST | EF2 | McLean, IL | 2.4 | 100 | $75,000 | ||
| December 1 | 7:21 PM CST | EF0 | McLean, IL | 0.1 | 25 | $30,000 | ||
| December 1 | 7:42 PM CST | EF1 | McLean, IL | 0.5 | 75 | $110,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.